Welcome to Binge

  • Free Shipping over KWD 20
  • Support 0900 - 1800
  • Free Returns
  • Secure Payments

Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor - 8.3 Fl Oz x 2

Theraflu

Imported From

4.7 ratings
  • Share

KWD 8.845

- +

Standard Delivery: Get it to Kuwait by 08-March to 12-March with free delivery on orders above KWD 20

Voltage Disclaimer: Electrical items shipped from the US are by default considered to be 120v, unless stated otherwise in the product description. Contact binge support for voltage information of specific products. A step-up transformer is required to convert from 120v to 240v. All heating electrical items of 120v will be automatically cancelled.

Description

About

Theraflu ExpressMax Severe Cold and Cough Daytime and Nighttime Cold Medicine delivers serious cold and cough relief with each power-packed dose. Featuring a tasty berry flavor, this nighttime and daytime cough medicine for adults contains prescription-free, maximum strength medications that provide a unique warming sensation with each dose. Theraflu daytime and nighttime cough syrup for adults helps relieve your worst cold symptoms, like headache and body aches, sore throat, nasal congestion, fever and cough. In addition, Theraflu nighttime cold medicine relieves runny nose and sneezing so you can rest easy. Both Theraflu ExpressMax nighttime and daytime cold medicine for adults contain maximum strength medications that deliver fast cold symptom relief, including a nasal decongestant, fever reducer and pain reliever and cough suppressant. Adults and children 12 years and older may take 30mL of either daytime or nighttime severe cough and cold medicine every four hours as needed. Say goodbye to your cold and flu symptoms for good, and get back on your feet with the power of daytime and nighttime Theraflu ExpressMax.

Features
  • Package contains one 8.3 fl oz bottle of Theraflu ExpressMax Severe Cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8.3 fl oz bottle of Theraflu ExpressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor
  • Delivers powerful pain relief, headache relief and nasal congestion relief, along with relief from sore throat, fever and cough
  • Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief
  • Both syrups come in a delicious berry flavor
  • Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing
  • Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI
  • Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief
  • The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Ratings & Reviews

    4.7 ratings
    Customer Reviews
    • G. g.

      5.0 out of 5 stars Really works.

      I had an allergy issue . I never had an allergy issue in the past nothing worked not what my doctor had me get not what the pharmacist told me to get I was feeling horrible. My friend told me about this medicine duo I could not find it anywhere until I found it on Bolo. I ordered it and wasn’t sure at all about it doing any good . It worked on the first dose . This is a real winner . I will not be without it .

    • c. b.

      5.0 out of 5 stars WORTH EVERY PENNY THAT I SPENT

      I LIKE TO KEEP THERAFLU AROUND SO IF I DO HAPPEN TO GET A COLD, I CAN CATCH IT AT THE ONSET OF IT AND THERAFLU WILL HELP GET RID OF IT. JUST REMEMBER TO TAKE IT THE SAME TIME EVERYDAY; IN ORDER FOR IT TO BE EFFECTIVE. I DO RECOMMEND THIS PRODUCT.

    • h.

      4.0 out of 5 stars OK

      Recommended & priced fairly.

    • R. G.

      4.0 out of 5 stars Effective

      Works very quicly and lasts as long as it says it will. When I am not feeling well this definelty gets me thru my work day without drowsiness.

    • M.

      5.0 out of 5 stars Works fast

      This is my go to for when I’m sick!When I’m sick I get coughing fits that keep me up all night, this medicine works instantly and it always clears up my cough.

    Similar Products from Cold & Flu Relief

    Similar Products by Theraflu

    Product Disclaimer: All product information listed on the site are from 3rd party sources, including images and reviews. Binge.ae is not liable for any claims or promotions mentioned on the product description or images with textual content. For detailed product information, please contact the manufacturer or binge support by logging into your account. Unless stated otherwise during checkout, all import taxes and duty are included in the price mentioned on the product page. Binge.ae follows the rules and regulations of sale in Kuwait and will cancel items in an order that are illegal for sale in Kuwait. We take all the necessary steps to ensure only products for sale in Kuwait are displayed. Product stock and delivery estimate may change with the seller even after placing the order. We strive to process your order as soon as it is finalized.